MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY, PRESS FIT 13MM

EXACTECH, INC. EQUINOXE; HUMERAL STEM PRIMARY, PRESS FIT 13MM
Catalog Number 300-01-13
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical devices: rs glenoid plate sup aug, 10 deg (cn: 320-15-02; sn: (b)(4)); equinoxe reverse tray adapter plate tray +0 (cn: 320-10-00; sn: (b)(4)); eq reverse torque defining screw kit (cn: 320-20-00; sn: (b)(4)); equinoxe reverse 38mm humeral liner +0 (cn: 320-38-00; sn: (b)(4)); eq rev compress screw lck cap kit, 4.5 x 26mm (cn: 320-20-26; sn: (b)(4)); eq rev compress screw lck cap kit, 4.5 x 22mm (cn: 320-20-22; sn: (b)(4)); eq rev locking screw (cn: 320-15-05; sn: (b)(4)); equinoxe reverse 38mm glenosphere (cn: 320-01-38; sn: (b)(4)); eq rev compress screw lck cap kit, 4.5 x 26mm (cn: 320-20-26; sn: (b)(4)); eq rev compress screw lck cap kit, 4.5 x 22mm (cn: 320-20-22; sn: (b)(4)); eq rev compress screw lck cap kit, 4.5 x 34mm (cn: 320-20-34; sn: (b)(4)).
 
Event or Problem Description
The original operation was done on (b)(6) 2017.Implants need to be removed due to infection.A spacer is inserted.
 
Additional Manufacturer Narrative
The revision reported was likely the result of infection.Any ¿surgical site¿ infection noted in a patient that is greater than 3 months postop from a total joint surgical procedure is highly unlikely to be related to the surgical procedure for placement of the total joint or the device itself [1].The reported infection occurred greater than 6 months after the index surgery.Therefore, neither the dhr nor the sterilization records were reviewed.1.Acute infection in total knee arthroplasty: diagnosis and treatmentjuan carlos martínez- pastor,* francisco maculé-beneyto, and santiago suso-vergaraauthor information article notes copyright and license information disclaimeropen orthop j.2013; 7: 197¿204.Published online 2013 jun 14.Superficial or deep infection are listed in the general surgical risks section of the equinoxe shoulder system ifu 700-096-060 rev.M.

Brand Name
EQUINOXE
Common Device Name
HUMERAL STEM PRIMARY, PRESS FIT 13MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key8707422
Report Number1038671-2019-00328
Device Sequence Number19385936
Product Code KWT
UDI-Device Identifier10885862079329
UDI-Public10885862079329
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-01-13
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/30/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR